Silly Question?

Discussion in 'Lipotrim Forum' started by IrishLaura, 17 August 2008 Social URL.

  1. IrishLaura

    IrishLaura Silver Member

    Posts:
    623
    Likes Received:
    15
    Diet:
    Lipotrim
    I have woken this morning, a bit itchy :eek: I have a pale red rash on my right breast and right arm and my belly is itchy, is this anything to do with LT?

    Anyone else experienced this?

    Laura x
     
  2. Avatar

    MiniMins.com Matched Content

  3. rainbow brite

    rainbow brite ~Starsprinkled~

    Posts:
    4,236
    Likes Received:
    36
    Start Weight:
    15st1lb
    Current Weight:
    12st6.6lb
    Goal Weight:
    8st10lb
    Lost(%):
    2st8.4lb(17.25%)
    Diet:
    Exante
    I've had a rash in similar places the last couple of days but as I've been on LT for seven weeks now I figured it couldn't be down to the shakes...

    Not sure honey, but I know mine cleared up after a few days, just gotta keep from scratching if you can. x
     
  4. IrishLaura

    IrishLaura Silver Member

    Posts:
    623
    Likes Received:
    15
    Diet:
    Lipotrim
    I have put some cream on it, I just found it a bit weird !
     
  5. Shamrock

    Shamrock Wanna be....sexy!

    Posts:
    431
    Likes Received:
    0
    Diet:
    Lipotrim
    Im sure youve gone through the usual maybe causes like washing powder,new shower gel etc.Havent heard anyone mention a rash associated with LT,hope it clears up soon,its very annoying when you have an itch x
     
  6. sailor_Jack

    sailor_Jack Gonna be slim again

    Posts:
    353
    Likes Received:
    12
    Start Weight:
    16st4lb
    Current Weight:
    14st4lb
    Goal Weight:
    10st4lb
    Lost(%):
    2st0lb(12.28%)
    Diet:
    Exante
    I've known loads of sailors with "Itches":D:D:D:D:D:D
     
  7. Shamrock

    Shamrock Wanna be....sexy!

    Posts:
    431
    Likes Received:
    0
    Diet:
    Lipotrim
    I have known a few people with an itch too,I know a good cure for it,saucy x
     
  8. Mini

    Mini Administrator Staff Member

    Posts:
    31,899
    Likes Received:
    1,012
    Start Weight:
    18st0lb
    Current Weight:
    16st7lb
    Goal Weight:
    10st0lb
    Lost(%):
    1st7lb(8.33%)
    As Shamrock has mentioned it could be down to washing powder or a new product...

    However I have come across a few members who have been allergic to something in the formula food replacement diets and have had to come off their diet because of it.

    There just could be that something in the diet formula you are allergic to and the only way to know for sure is to actually stop the diet and start again to make sure.

    Best discuss it with your chemist or contact Lipotrim.

    Allergies should always be treated with great respect.

    Love Mini xxx
     
  9. IrishLaura

    IrishLaura Silver Member

    Posts:
    623
    Likes Received:
    15
    Diet:
    Lipotrim
    :eek::eek: I will just have to put up with it!

    No chance of me coming off this diet for a reaction or anything! On less its affecting me in a dangerous way!

    I havent changed no products, always stick with the same ones!

    Thank you all
     
  10. remyrobson

    remyrobson Full Member

    Posts:
    95
    Likes Received:
    0
    Diet:
    lipotrim
    I once had a rash like that after trying a different takeaway, unless you've been cheating ;) it may be LT. I just got a 0.25% topical steroid cream which cleared it up within a couple of days, it was sooooo itchy and the cream really soothed it.
    Try talking to LT counsellors, pharmacist or GP x
     
  11. cuddlyfairy

    cuddlyfairy Gold Member

    Posts:
    4,034
    Likes Received:
    60
    Start Weight:
    18st9lb
    Goal Weight:
    9st0lb
    Diet:
    Lipotrim
    Laura, after losing 5 stone I had a red rash under one boob, GP said it was a heat rash!!! Never had one before but now I've lost the weight I get one!!! Typical!!!!

    Check with you GP just to rule allergies out. My GP was very good.

    x
     
  12. IrishLaura

    IrishLaura Silver Member

    Posts:
    623
    Likes Received:
    15
    Diet:
    Lipotrim
    Hey I have spoken to the pharamcist today, as I was itching all night and the rash is worse this morning.

    She spoke to the people at LT, who said that I could have developed an allergy to diary products since coming on the diet, which was last Monday. I cant see this being the case!

    She said for me to take some anti hystamines, which I have done now, so that should be the end of it hopefully.

    I dont care if its an allergy or not, I am not coming off this, no matter what!

    Thankyou all for your replies !

    P.S I haven't cheated! Would only be cheating myself :p I have been a good girl!
     
  13. IrishLaura

    IrishLaura Silver Member

    Posts:
    623
    Likes Received:
    15
    Diet:
    Lipotrim
    Still have this rash :confused:Its on my chest and as of today its working its way down my arm, I have done an internet search and some people have experienced this, though only a few!

    Hope it disappears soon ..............


    The weight loss is worth it though :p :)
     
  14. Dumpy2Petite

    Dumpy2Petite Lovin' those ketones!!

    Posts:
    119
    Likes Received:
    0
    Diet:
    Lipotrim
    How weird... I've had a VERY slight rash over my right boob the last week or so, there's also a bit on the left side of my neck, just below my ear. It is only slight, and not really itchy, but seems too much for coincidence, especially if other people have experienced it.

    It could be down to the amount of dairy, as we are not having other food groups so dairy is now making up the majority of our diet. I have noticed in the past that after having high-fat dairy I can feel a bit like I'm getting a cold about an hour later. So maybe it is just our bodies adjusting to the high dairy content. It's not bothering me though, and it seems to be getting better already so I'm ignoring it... I'm sure it won't last.

    I am not stopping Lipotrim for anything or anyone - let alone a tiny bit of skin redness that isn't bothering me!! :D

    Mx
     
  15. IrishLaura

    IrishLaura Silver Member

    Posts:
    623
    Likes Received:
    15
    Diet:
    Lipotrim
    Glad there is someone else too! Only mine is not a small rash, its very red and lump and it looks very like prickly heat, but there has been no sun, no heat, as a matter of fact if I am not busy I can usually be found on the sofa with a blanket wrapped around me since I have been on LT!

    My pharmacist contacted LT and was told that as I had been on it for about 7 days its not likely to be a reaction to it as it would have happened straight away, but it cant possibly be anything else. I only consume the shakes, water, fibre clear, Champix and I was taking green tea capsuels which I have now been advised to stop, as it can affect LT!

    I decided that I would wait and see how it goes, but as I said its spreading to my arms, and is noticeable, maybe see my GP in a few days
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...